# SDR 96UAL900230

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185UA
- Make and model: Boeing 747422
- Aircraft serial: 25395
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR TILT AND GEAR DISAGREE MESSAGES DISPLAYED, UNABLE TO RETRACT GEAR.  *S/D*  PSEU SENT TO VENDOR FOR REPAIR.  RESULTS INDICATE PSEU HAD FAILURE OF PRIMARY CARD FOR LBG DOOR AND UP SENSOR AND ALTERNATE CARD FOR LBG AND LWG TILT SENSOR.  REPLACED PSEU.
